# SDR RU3A20141105038

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 762 hours, 389 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL FLAPS SELECTED TO UP POSITION & NO FLAP MOVEMENT INDICATED FLAP STUCK AT 20'.  RESET FLAPS, LUBED BALL SCREWS & INSPECTED IAW MM.  OPERATIONS CHECK WAS GOOD.
